Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Commutative perfect $ {\rm QF}-1$ rings

Author: Hiroyuki Tachikawa
Journal: Proc. Amer. Math. Soc. 68 (1978), 261-264
MSC: Primary 16A36
MathSciNet review: 0472903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative artinian ring, then it is known that every finitely generated faithful R-module is balanced (i.e. has the double centralizer property) if and only if R is a quasi-Frobenius ring. In this note, constructing new nonbalanced modules we prove that the assumption on R to be artinian can be replaced by the weaker condition that R is perfect.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36

Retrieve articles in all journals with MSC: 16A36

Additional Information

PII: S 0002-9939(1978)0472903-1
Keywords: QF-1 ring, quasi-Frobenius ring, perfect ring, injective cogenerator, balanced module
Article copyright: © Copyright 1978 American Mathematical Society